# SDR AALA201802219049

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,394 hours, 14,873 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Leaking
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. COFFEE MAKER 3 IS LEAKING AND CAUSING FUMES IN MID GALLEY. TURNED OFF POWER AND WATER TO BOTH COFFEE MAKER 3 AND 4. INSTALLED NEW COFFEE MAKER 3 AND 4 PER 25-32-00. OPERATIONS CHECK OK. REMOVED PLACARD AND CLEARED MIC SHEET. TURNED ON WATER AND NO LEAKS NOTED.
